# SDR HYIA20141208001

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 27,394 hours, 11,324 cycles
- Engine: Cont TSIO520VB
- Engine time: 682 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Part number: TSIO520VB
- Part serial: 402C0080
- Condition: Failed
- Location: Right
- Part time: 5,861 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, T
- Precautionary procedure: E

## Discrepancy

RT ENG LOST POWER IN FLIGHT & ENDED UP SHUTTING IT DOWN.  THE ACFT LANDED WITHOUT INCIDENT.  UPON INSPECTION MX FOUND THE RT ENG CRANK CASE HAD BEEN PENETRATED.  INITIAL INVESTIGATION LEADS UP TO BELIEVE A CONNECTING ROD SEPARATED FROM THE CRANKSHAFT.  THE ENG HAS BEEN REMOVED & IS BEING SENT FOR TEARDOWN.
